Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 27, NWS Albuquerque, NM

April 15, 2009

NWS Albuquerque, NM issued this wind advisory at Apr 15, 2009, 4:18 AM MDT. It took effect at Apr 15, 2009, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2009, 4:18 AM MDT (10:18 UTC)
In effect from
Apr 15, 2009, 9:00 AM MDT
Expired
Apr 15, 2009, 8:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 151018
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 AM MDT WED APR 15 2009

...WINDY CONDITIONS TODAY FOR PORTIONS OF NEW MEXICO...

.WINDS WILL INCREASE ACROSS WESTERN NEW MEXICO LATE THIS MORNING
AS A STRONG UPPER LEVEL JET AND TIGHT SURFACE PRESSURE GRADIENT
DEVELOPS. BY THE EARLY OR MID-AFTERNOON HOURS...EXPECT WINDS TO
EXPAND INTO THE CENTRAL MOUNTAINS...RIO GRANDE VALLEY AS WELL AS
THE HIGH PLAINS OF NEW MEXICO. SOUTH TO SOUTHWEST WINDS OF 25 TO
40 MPH WITH GUSTS UP TO 50 OR 55 MPH WILL BE COMMON. WINDS SHOULD
DROP BELOW ADVISORY LEVELS AROUND SUNSET TONIGHT.

NMZ008-014-151800-
/O.NEW.KABQ.WI.Y.0027.090415T1500Z-090416T0200Z/
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD
418 AM MDT WED APR 15 2009

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO
40 MPH RANGE LATE THIS MORNING AND PERSIST INTO THE EARLY EVENING
HOURS. GUSTS UP TO 50 OR 55 MPH ARE LIKELY. EXPECT LOCALLY POOR
VISIBILITIES IN AREAS OF BLOWING DUST. STRONG CROSS WINDS CAN BE
EXPECTED ALONG INTERSTATE 40 AND HIGHWAY 60. WINDS WILL GRADUALLY
WEAKEN BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ005>007-009>012-015>017-026-151800-
/O.NEW.KABQ.WI.Y.0027.090415T1800Z-090416T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO
418 AM MDT WED APR 15 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO
35 MPH RANGE EARLY THIS AFTERNOON WITHIN THE CENTRAL MOUNTAINS AS
WELL AS THE HIGH PLAINS...INCLUDING CLAYTON...LAS VEGAS...CLINES
CORNERS AND CORONA. GUSTS UP TO 45 OR 50 MPH ARE LIKELY. STRONG
WINDS WILL ALSO IMPACT THE MIDDLE AND LOWER RIO GRANDE VALLEY BY
THE MID OR LATE AFTERNOON HOURS...INCLUDING THE ALBUQUERQUE METRO
AREA. EXPECT LOCALLY POOR VISIBILITIES IN AREAS OF BLOWING DUST.
STRONG CROSS WINDS WILL IMPACT THE INTERSTATE 25 AND 40 CORRIDORS.
WINDS WILL GRADUALLY WEAKEN BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

DPORTER
2 follow-up statements
000 
WWUS75 KABQ 151759
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1159 AM MDT WED APR 15 2009

...WINDY CONDITIONS TODAY FOR PORTIONS OF NEW MEXICO...

.WINDS WILL CONTINUE TO INCREASE ACROSS WESTERN AND CENTRAL NEW
MEXICO THROUGH THE LATE AFTERNOON AS A STRONG UPPER LEVEL JET AND
TIGHT SURFACE PRESSURE GRADIENT DEVELOPS. SOUTH TO SOUTHWEST
WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 OR 55 MPH WILL BE
COMMON. AREAS OF BLOWING DUST ARE EXPECTED TO REDUCE
VISIBILITY AT TIMES. AROUND SUNSET TONIGHT WINDS SHOULD DROP
BELOW ADVISORY LEVELS IN MOST AREAS.

NMZ008-014-160200-
/O.CON.KABQ.WI.Y.0027.000000T0000Z-090416T0200Z/
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD
1159 AM MDT WED APR 15 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE INTO THE 25 TO
40 MPH RANGE THROUGH THE EARLY AFTERNOON AND WILL PERSIST INTO
THE EARLY EVENING HOURS. GUSTS UP TO 50 OR 55 MPH ARE LIKELY.
EXPECT LOCALLY POOR VISIBILITIES IN AREAS OF BLOWING DUST. STRONG
CROSS WINDS CAN BE EXPECTED ALONG INTERSTATE 40 AND HIGHWAY 60.
WINDS WILL GRADUALLY WEAKEN IN MOST AREAS BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ005>007-009>012-015>017-026-160200-
/O.CON.KABQ.WI.Y.0027.090415T1800Z-090416T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO
1159 AM MDT WED APR 15 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO
35 MPH RANGE EARLY THIS AFTERNOON FROM THE CENTRAL MOUNTAINS INTO
PORTIONS OF THE ADJACENT HIGH PLAINS STRETCHING ACROSS CENTRAL AND
NORTHEASTERN NEW MEXICO. GUSTS UP TO 45 OR 50 MPH ARE LIKELY. STRONG
WINDS WILL ALSO IMPACT THE MIDDLE AND LOWER RIO GRANDE VALLEY BY
THE MID OR LATE AFTERNOON HOURS...INCLUDING THE ALBUQUERQUE METRO
AREA. EXPECT LOCALLY POOR VISIBILITIES IN AREAS OF BLOWING DUST.
STRONG CROSS WINDS WILL IMPACT THE INTERSTATE 25 AND 40 CORRIDORS.
WINDS WILL GRADUALLY WEAKEN IN MOST AREAS BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
000 
WWUS75 KABQ 160143
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
743 PM MDT WED APR 15 2009

NMZ005>012-014>017-026-160245-
/O.EXP.KABQ.WI.Y.0027.000000T0000Z-090416T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO...
RUIDOSO
743 PM MDT WED APR 15 2009

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. 

WIND SPEEDS HAVE DECREASED ACROSS NEW MEXICO THIS EVENING.
HOWEVER...AS A STRONG COLD FRONT MOVES FROM WEST TO EAST
TONIGHT...WINDS MAY BRIEFLY PICK UP FOR AN HOUR OR SO. WIND GUSTS
NEAR 45 MPH WILL REMAIN POSSIBLE ALONG AND BEHIND THE COLD FRONT.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:20 AM MDT, 58 minutes earlier.

Area forecast discussion, Apr 15, 3:20 AM MDT, 58 minutes before
AREA FORECAST DISCUSSION...RETRANSMITTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MDT WED APR 15 2009

.DISCUSSION...
FORECAST CHALLENGES FOR THIS PACKAGE INCLUDE INCREASING WINDS FOR
THIS MORNING/AFTERNOON...PRECIPITATION CHANCES THROUGH THE MID-WEEK
PERIOD AND FALLING TEMPERATURES IN THE WAKE OF A SURFACE BOUNDARY.
MID/HIGH CLOUDS CONTINUE TO STREAM ACROSS THE LAND OF ENCHANTMENT...
HOWEVER A PRETTY NOTABLE DRY SLOT IS WORKING ACROSS WRN/CENTRAL AZ.
SURFACE WINDS HAVE ALREADY INCREASED WITHIN THIS ZONE...WHERE MANY
SITES ARE ALREADY GUSTING TO 35-40KTS. AS THIS DRY SLOT AND STRONG
UPPER LEVEL JET MIGRATE EASTWARD...EXPECT WINDS TO NOTABLY INCREASE
ACROSS WRN NM. HAVE OPTED TO POST A HIGH END WIND ADVISORY FOR THE
WRN ZONES...NMZ008-014...FROM 15Z THROUGH 02Z/THU. WOULD NOT BE THE
LEAST BIT SURPRISED IF KGUP HITS HIGH WIND CRITERIA FOR AN HOUR. BY
AFTERNOON...TIGHTEST UPPER LEVEL GRADIENT WILL BE OVER THE WEST AS
THE SURFACE PRESSURE GRADIENT STRENGTHENS SOMEWHAT OVER CENTRAL/ERN
NM. THERE IS LESSER CONFIDENCE IN WIND ADVISORY CRITERIA FOR THESE
AREAS...BUT SPEEDS MAY BE CLOSE ENOUGH OR BRIEFLY HIT TO WARRANT THE
ISSUANCE OF THE NPW FROM 18Z THROUGH 02Z/THU. MEANWHILE...INCREASING
LAPSE RATES COUPLED WITH AN UPPER LEVEL RIPPLE WILL ALLOW CONVECTION
TO DEVELOP OVER THE NORTHERN TIER OF THE STATE. MUCH OF THIS SHOULD
BE IN THE FORM OF RAIN DUE TO THE WARM CONDITIONS.

UPPER LOW WHICH IS CURRENTLY MIGRATING TOWARD LAS VEGAS NV WILL BE
IN THE FOUR CORNERS REGION BY LATE TONIGHT. A COLD FRONT WILL DRIVE
THROUGH THE STATE FROM WEST TO EAST DURING THIS PERIOD...INCREASING
COLD AIR ADVECTION IN ITS WAKE AND LOWERING SNOW LEVELS. UPPER LOW
WILL PROGRESS ACROSS THE LAND OF ENCHANTMENT THURSDAY INTO THURSDAY
NIGHT. PCPN CHANCES WILL MAINLY BE RELEGATED TO THE NRN MOUNTAINS...
AND POSSIBLY ALONG THE ERN PLAINS. NOT ENTIRELY SURE WHERE THE COLD
FRONT WILL SETTLE ON THURSDAY...BUT BASED ON THE LATEST GUIDANCE...
IT MAY BE LOCATED IN WRN TEXAS. A VERY STRONG UPPER LEVEL VORT MAX
WILL ROTATE AROUND THE BASE OF THE UPPER LOW AND MAY PULL THIS SFC
FEATURE BACK INTO NM AS A DRYLINE. IF THIS SCENARIO DEVELOPS...SOME
STRONG CONVECTION COULD POP ALONG THE TEXAS BORDER. WESTERN TX HAS
BEEN PLACED WITHIN A SLIGHT RISK BY SPC.

FRIDAY LOOKS ENTERTAINING FOR THE NE AS THE UPPER LOW CONTINUES TO
SLOWLY CHUG TO THE EAST. WRAP AROUND PCPN/DEFORMATION ZONE COULD BE
OF CONCERN ACROSS THIS REGION WITH DECENT SNOWS POSSIBLE ALONG THE
ERN SLOPES OF THE SANGRE DE CRISTOS AND RATON RIDGE. THE EFFECTS OF
THIS PESKY STORM WILL LINGER OVER THE NE THROUGH SAT AFTERNOON. UPR
LEVEL RIDGE WILL BUILD IN ITS WAKE FOR EARLY NEXT WEEK. EXPECT DRY
WEATHER WITH WARMING TEMPERATURES UNDER THIS RIDGE. DPORTER

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE ACROSS MOST OF THE SE TWO THIRDS OF THE
FCST AREA NEXT 24 HRS. SOME SPOTTY LOWER ELEVATION RAIN SHOWERS AND
HIGHER ELEVATION SNOW SHOWERS FAIRLY LIKELY ACROSS ROUGHLY THE
NORTHWEST THIRD TODAY AND TONIGHT BUT CIGS GENERALLY SHOULD BE ABOVE
3000 FEET. THAT WILL ALLOW SOME OBSCURATIONS OF MID AND UPPER SLOPES
OF MTS. OTHERWISE...MID AND HIGH LEVEL CLOUD COVER WILL CONTINUE
ACROSS THE NORTH MAJORITY OF THE TIME WITH MORE BREAKS IN CLOUDS
FARTHER TO S...ESPECIALLY THIS AFTERNOON ON. STRONGER SOUTH TO
SOUTHWEST SURFACE FLOW TODAY COMPARED TO TUE. EXPECTING MOST AREAS
HAVING SUSTAINED SPEEDS BETWEEN 22 TO 34 KT LATE MORNING TO MIDDAY
ON.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43

&&

.FIRE WEATHER...
PACIFIC STORM SYSTEM CONTINUES TO DROP SOUTH ACROSS PORTIONS OF
CALIFORNIA AND ITS POSITION RELATIVE TO NM WILL MAKE TODAY THE MOST
CRITICAL FIRE WEATHER DAY OF THE WEEK. A BLEND OF HIGH AND MID LEVEL
CLOUD COVER WILL POSE SOME PROBLEMS FOR MIXING..THOUGH THOSE SHOULD
DECREASE AT LEAST A BIT ACROSS AT LEAST S PORTIONS OF THE FCST AREA.
LOW HUMIDITY COUPLED WITH STRONG WINDS WILL OCCUR LONG ENOUGH FOR 3
TO 5 HOURS TO CREATE CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY
ACROSS PORTIONS OF THE MID AND LOWER RIO GRANDE VALLEY...CHUPADERA
MESA...ESTANCIA BASIN EAST INTO A GOOD PORTION OF GUADALUPE AND DE
BACA COUNTIES. DECIDED TO UPGRADE ZONE 104 FROM A FIRE WEATHER WATCH
TO A RED FLAG WARNING...EMPHASIZING WESTERN PORTIONS OF THAT ZONE
WHERE MINIMUM RH SHOULD REACH NEAR OR INTO CRITICALLY LOW VALUES.
EARLIER ISSUED RED FLAG WARNINGS REMAIN IN EFFECT.  TO A LARGE
DEGREE...CLOUD COVER WILL DETERMINE WHERE THE LONGEST DURATION OF
THE CRITICAL CONDITIONS WILL EXIST TODAY. CONFIDENCE IS FAIRLY HIGH
FOR TODAY. A FEW SHOWERS AND EVEN SOME THUNDERSTORMS COULD BE
FOUND ACROSS THE NORTHWEST THIRD THIS AFTERNOON INTO THE EVENING.

THE STRONGER WIND SPEEDS OF TODAY WILL SHIFT FURTHER SOUTH AND EAST
ON THURSDAY. BETWEEN 1 AND 3 HOURS OF CRITICAL FIRE WEATHER
CONDITIONS COULD AFFECT THE SOUTH CENTRAL AND SOUTHEAST PORTIONS OF
ZONE 108 THURSDAY...BUT CONFIDENCE...DURATION AND COVERAGE NOT GREAT
ENOUGH AT THIS TIME TO ISSUE ANY HIGHLIGHTS FOR THAT AREA. CRITICAL
CONDITIONS ARE NOT EXPECTED ON FRIDAY AS HUMIDITY READINGS TREND UP
OVERALL. PRECIPITATION DURING THIS PERIOD ALSO LOOKS TO BE MOST
ROBUST ACROSS THE NORTHERN TIER OF THE STATE...INCLUDING THE
NORTHEAST PLAINS FRIDAY INTO SATURDAY.

EXPECT AN OVERALL DRYING AND WARMING TREND FOR SUNDAY INTO AT LEAST
THE EARLY PART OF NEXT WEEK. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  31  50  26 /  30  20  10  10
GALLUP..........................  58  21  45  19 /  10  20  10  10
GRANTS..........................  60  23  49  22 /  10  10  10  10
GLENWOOD........................  69  29  59  28 /  10   5   5  10
CHAMA...........................  51  23  39  17 /  60  60  30  30
LOS ALAMOS......................  60  27  47  23 /  10  20  10  10
RED RIVER.......................  50  24  39  19 /  30  30  10  30
TAOS............................  60  28  48  22 /  20  30  20  20
SANTA FE........................  64  29  49  24 /  10  10  10  10
SANTA FE AIRPORT................  66  30  51  26 /  10  10   5  10
ESPANOLA........................  69  33  55  28 /  10  20  10  10
ALBUQUERQUE HEIGHTS.............  71  38  54  32 /   5   5   5   5
ALBUQUERQUE VALLEY..............  72  35  56  29 /   5   5   5   5
ALBUQUERQUE FOOTHILLS...........  69  37  54  30 /   5   5   5   5
ALBUQUERQUE WEST MESA...........  71  35  55  32 /   5   5   5  10
SOCORRO.........................  75  37  61  30 /   5   5   5   5
SANDIA PARK/CEDAR CREST.........  64  30  47  21 /  10  10   5  10
MORIARTY/ESTANCIA...............  67  31  55  27 /  10   5   5   5
CARRIZOZO.......................  72  37  61  31 /   5   0   5   5
RUIDOSO.........................  64  36  53  26 /   0   0   5   5
RATON...........................  68  33  57  30 /  10  20  10  20
LAS VEGAS.......................  64  35  51  23 /  10  10   5   5
ROY.............................  69  38  57  34 /  10  10   5  10
CLAYTON.........................  73  41  62  36 /  10  10  10  20
SANTA ROSA......................  75  41  64  34 /   5   5   5   5
TUCUMCARI.......................  78  42  68  35 /   5   5   5  10
FORT SUMNER.....................  76  44  67  38 /   5   5   5  10
CLOVIS..........................  75  44  65  36 /   5   5  10  20
PORTALES........................  76  46  67  38 /   5   5  10  20
ROSWELL.........................  81  47  69  37 /   5   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ104-106>108.

WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ008-014.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ005>007-009>012-015>017-026.

&&

46/43
Hazardous weather outlook, Apr 14, 5:55 AM MDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 AM MDT TUE APR 14 2009

NMZ001>021-026-151200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
555 AM MDT TUE APR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP LATE
THIS AFTERNOON AND LINGER INTO THE EARLY EVENING HOURS OVER THE EAST
CENTRAL HIGH PLAINS OF NEW MEXICO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDY CONDITIONS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING ACROSS
NORTHERN AND CENTRAL NEW MEXICO. ADDITIONALLY...WIDESPREAD CRITICAL
FIRE WEATHER CONDITIONS ARE LIKELY ALONG AND SOUTH OF THE INTERSTATE
40 CORRIDOR FROM THE RIO GRANDE VALLEY TO THE TEXAS BORDER WEDNESDAY
AFTERNOON THROUGH EARLY EVENING. THIS REGION HAS BEEN PLACED UNDER A
FIRE WEATHER WATCH.

AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP LATE
THURSDAY AFTERNOON AND LINGER INTO THE EARLY EVENING HOURS OVER THE
SOUTHEAST PLAINS OF NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED AT THIS TIME.

DPORTER

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.